American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Gensun Fang and Xuehua Li. Comparison theorems of Kolmogorov type and exact values of $n$-widths on Hardy--Sobolev classes. Math. Comp. 75 (2006) 241-258. MR 2176398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bernard Deconinck, Matthias Heil, Alexander Bobenko, Mark van Hoeij and Marcus Schmies. Computing Riemann theta functions. Math. Comp. 73 (2004) 1417-1442. MR 2047094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Amparo Gil, Javier Segura and Nico M. Temme. On nonoscillating integrals for computing inhomogeneous Airy functions. Math. Comp. 70 (2001) 1183-1194. MR 1826580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karlheinz Gröchenig. Irregular sampling, Toeplitz matrices, and the approximation of entire functions of exponential type. Math. Comp. 68 (1999) 749-765. MR 1613711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. Yu. Osipenko and K. Wilderotter. Optimal information for approximating periodic analytic functions. Math. Comp. 66 (1997) 1579-1592. MR 1433267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John P. Coleman and Nick J. Myers. The Faber polynomials for annular sectors . Math. Comp. 64 (1995) 181--203, S1--S6. MR 1260127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bernd Fischer and Lothar Reichel. Newton interpolation in Fej\'er and Chebyshev points . Math. Comp. 53 (1989) 265-278. MR 969487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ping Tak Peter Tang. A fast algorithm for linear complex Chebyshev approximations . Math. Comp. 51 (1988) 721-739. MR 935074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John P. Coleman and Russell A. Smith. The Faber polynomials for circular sectors . Math. Comp. 49 (1987) 231--241, S1--S4. MR 890264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lothar Reichel. On polynomial approximation in the complex plane with application to conformal mapping . Math. Comp. 44 (1985) 425-433. MR 777274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Han Lin Chen and Tron Hvaring. Approximation of complex harmonic functions by complex harmonic splines . Math. Comp. 42 (1984) 151-164. MR 725990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roy L. Streit and Albert H. Nuttall. A note on the semi-infinite programming approach to complex approximation . Math. Comp. 40 (1983) 599-605. MR 689476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. P. Coleman and A. J. Monaghan. Chebyshev expansions for the Bessel function $J\sb{n}(z)$ in the complex plane . Math. Comp. 40 (1983) 343-366. MR 679451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. W. Ellacott. Computation of Faber series with application to numerical polynomial approximation in the complex plane . Math. Comp. 40 (1983) 575-587. MR 689474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] U. Grothkopf and G. Opfer. Complex Chebyshev polynomials on circular sectors with degree six or less . Math. Comp. 39 (1982) 599-615. MR 669652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. B. Dunham and Jack Williams. Rate of convergence of discretization in Chebyshev approximation . Math. Comp. 37 (1981) 135-139. MR 616366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. Glashoff and K. Roleff. A new method for Chebyshev approximation of complex-valued functions . Math. Comp. 36 (1981) 233-239. MR 595055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1